A 16-year-old female asked:
Disclaimer

i get lightheaded after standing or sitting up after laying or sitting. but, it goes pitch black and my sight slowly fades back. what's wrong?

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
Under-hydration: Your symptoms are suggestive of a drop in blood pressure due to change in posture. At your age, the most likely explanation is you not drinking enough water. Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. Get HPV vaccine
Answered on Jun 5, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
Orthostatic : Orthostatic hypotension is a condition where you have low blood pressure upon changing positions (such as standing from a lying position) causing ligh ... Read More
A 21-year-old male asked:
Dr. Kelly Condefer
A Verified Doctor answered
A US doctor answered Learn more
Orthostatic hypotens: When you stand blood pools in your legs, away from your brain, and causes this. Normally our bodies compensate and we don't have symptoms. BUT if you ... Read More
A 31-year-old male asked:
Dr. Dora Chizea
47 years experience Anti-Aging Medicine
Vertigo: Vertigo name for permanent or prolonged Dizziness occurs with positional changes from lying down/ sitting/ standing or turning one's head quickly to o ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Shahruq Sarela
9 years experience Internal Medicine
Dizzy: You may have orthostatic. Are you on blood pressure medications? This may be dropping your blood pressure and making your dizzy. Another cause and the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month